`a`
Communications on Pure and Applied Analysis (CPAA)
 

Stability of degenerate parabolic Cauchy problems
Pages: 201 - 216, Issue 1, January 2015

doi:10.3934/cpaa.2015.14.201      Abstract        References        Full text (414.6K)           Related Articles

Teemu Lukkari - Department of Mathematics and Statistics, P.O. Box 35, FI-40014 University of Jyväskylä, Finland (email)
Mikko Parviainen - Department of Mathematics and Statistics, P.O. Box 35, FI-40014 University of Jyväskylä, Finland (email)

1 L. Boccardo, A. Dall'Aglio, T. Gallouët and L. Orsina, Nonlinear parabolic equations with measure data, J. Funct. Anal., 147 (1997), 237-258.       
2 E. DiBenedetto and M. A. Herrero, On the Cauchy problem and initial traces for a degenerate parabolic equation, Trans. Amer. Math. Soc., 314 (1989), 187-224.       
3 E. DiBenedetto, Degenerate Parabolic Equations, Universitext. Springer-Verlag, New York, 1993.       
4 Y. Fujishima, J. Habermann, J. Kinnunen and M. Masson, Stability for parabolic quasiminimizers, Potential Anal. (to appear). Available at https://www.mittag-leffler.se/preprints/files/IML-1314f-01.pdf.
5 S. Kamin and J. L. Vázquez, Fundamental solutions and asymptotic behaviour for the $p$-Laplacian equation, Rev. Mat. Iberoam., 4 (1988), 339-354.       
6 J. Kinnunen and J. Lewis, Higher integrability for parabolic systems of $p$-Laplacian type, Duke Math J., 102 (2000), 253-272.       
7 J. Kinnunen and P. Lindqvist, Summability of semicontinuous supersolutions to a quasilinear parabolic equation, Ann. Sc. Norm. Super. Pisa Cl. Sci., 4 (2005), 59-78.       
8 J. Kinnunen and P. Lindqvist, Pointwise behaviour of semicontinuous supersolutions to a quasilinear parabolic equation, Ann. Mat. Pura Appl., 185 (2006), 411-435.       
9 J. Kinnunen and M. Parviainen, Stability for degenerate parabolic equations, Adv. Calc. Var., 3 (2010), 29-48.       
10 T. Kuusi and M. Parviainen, Existence for a degenerate Cauchy problem, Manuscripta Math., 128 (2009), 213-249.       
11 G. Li and O. Martio, Stability of solutions of varying degenerate elliptic equations, Indiana Univ. Math. J., 47 (1998), 873-891.       
12 P. Lindqvist, Stability for the solutions of div$(|\nabla u |^{p-2}\nabla u)=f$ with varying $p$, J. Math. Anal. Appl., 127 (1987), 93-102.       
13 P. Lindqvist, On nonlinear Rayleigh quotients, Potential Anal., 2 (1993), 199-218.       
14 T. Lukkari, Stability of solutions to nonlinear diffusion equations, Submitted. Available at http://arxiv.org/abs/1206.2492.
15 J. Naumann, Einführung in die Theorie parabolischer Variationsungleichungen, volume 64 of Teubner-Texte zur Mathematik, BSB B. G. Teubner Verlagsgesellschaft, Leipzig, 1984.       
16 R. E. Showalter, Monotone operators in Banach space and nonlinear partial differential equations, volume 49 of Mathematical Surveys and Monographs, American Mathematical Society, Providence, RI, 1997.       
17 J. Simon, Compact sets in the space $L^p(0,T;B)$, Ann. Mat. Pura Appl., 146 (1987), 65-96.       
18 J. L. Vázquez, The Porous Medium Equation-Mathematical Theory, Oxford University Press, Oxford, 2007.       

Go to top